# SDR ZW0A0101202

- Difficulty date: May 1, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 12,225 hours, 5,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL OVERHEAD EMERGENCY LIGHTS, THE TAIL CONE SLIDE LIGHT, AND MID CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED LAMPS P/N 1315 FOR OVERHEAD EMERGENCY LIGHTS, REPLACED BATTERY PACK P/N 60-0304-512B FOR TAIL CONE SLIDE LIGHT, AND SECURED CONNECTORS AT ROWS 12 AND 25 FOR EGRESS LIGHTS.  CHECK-C 8-18-00 JFK.
